Article: Some American geometrid moths of the subfamily Ennominae heretofore associated with or closely related to Ellopia Treitschke
Add this to your Mendeley library Report an error

Title

Some American geometrid moths of the subfamily Ennominae heretofore associated with or closely related to Ellopia Treitschke

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

93

Series / Issue

Issue: 3159

Pages

115--151

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.93-3159.115

Title

Some American geometrid moths of the subfamily Ennominae heretofore associated with or closely related to Ellopia Treitschke

By

Capps, Hahn W. Hahn William 1903-1998

Genre

Article

Date of Publication

1943

Original Publication

Proceedings of the United States National Museum.

Volume

93

Series / Issue

Issue: 3159

Pages

115--151

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.93-3159.115

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 79909
ISSN: 0096-3801

Rights Status

NOT_IN_COPYRIGHT

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Some American geometrid moths of the subfamily Ennominae heretofore associated with or closely related to Ellopia Treitschke</title>
</titleInfo>
<name>
<namePart>Capps, Hahn W.</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">93</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>93</number>
</detail>
<extent unit="pages">
<start>115</start>
<end>151</end>
</extent>
<date>1943</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/20463</identifier>
<identifier type="doi">10.5479/si.00963801.93-3159.115</identifier>
<accessCondition type="useAndReproduction">NOT_IN_COPYRIGHT</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart20463,
title = {Some American geometrid moths of the subfamily Ennominae heretofore associated with or closely related to Ellopia Treitschke},
journal = {Proceedings of the United States National Museum.},
volume = {93},
copyright = {NOT_IN_COPYRIGHT},
url = {https://www.biodiversitylibrary.org/part/20463},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Capps, Hahn W. Hahn William},
year = {1943},
pages = {115--151},
}

Download RIS citation

TY - JOUR
TI - Some American geometrid moths of the subfamily Ennominae heretofore associated with or closely related to Ellopia Treitschke
T2 - Proceedings of the United States National Museum.
VL - 93
IS - 3159
UR - https://www.biodiversitylibrary.org/part/20463
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1943
SP - 115
EP - 151
DO - 10.5479/si.00963801.93-3159.115
SN - 0096-3801
AU - Capps, Hahn W. Hahn William
ER -